MathSciNet Relay Station
MathSciNet bibliographic data
MR1993435 (2004e:49034) 49K20 (34D20 37D45 93D20)
El-Gohary, Awad; Bukhari, F. Optimal control of Lorenz system during different time intervals. Appl. Math. Comput. 144 (2003), no. 2-3, 337–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement